Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Rotation estimates and spirals
HTML articles powered by AMS MathViewer

by Vladimir Gutlyanskiǐ and Olli Martio PDF
Conform. Geom. Dyn. 5 (2001), 6-20 Request permission


It is shown that the logarithmic spiral gives the extremum to F. John’s angle distortion problem for plane bilipschitz mappings. The problem of factoring spiral-like mappings into a composition of homeomorphisms with smaller isometric distortion is studied. A space counterpart of the Freedman and He theorem is obtained.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C62, 30C65
  • Retrieve articles in all journals with MSC (2000): 30C62, 30C65
Additional Information
  • Vladimir Gutlyanskiǐ
  • Affiliation: Institute of Applied Mathematics and Mechanics, NAS of Ukraine, ul. Roze Luxemburg 74, 340114, Donetsk, Ukraine
  • Email:
  • Olli Martio
  • Affiliation: Department of Mathematics, P. O. Box 4 (Yliopistonkatu 5), FIN-00014 University of Helsinki, Finland
  • MR Author ID: 120710
  • Email:
  • Received by editor(s): March 17, 2000
  • Received by editor(s) in revised form: January 4, 2001
  • Published electronically: March 30, 2001
  • Additional Notes: The authors thank the Mittag-Leffler Institute for financial support during the fall of the academic year 1999/2000
  • © Copyright 2001 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 5 (2001), 6-20
  • MSC (2000): Primary 30C62, 30C65
  • DOI:
  • MathSciNet review: 1836404